# SDR SWAA097320

- Difficulty date: November 11, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 65,620 hours, 56,966 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D313354
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND L1 DOOR EVAC SLIDE OUT OF ADJUST.  ADJUSTED SLIDE ASSY PER MM.
